# SDR ASOA2014120511831

- Difficulty date: November 16, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N146PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15146
- Aircraft time: 17,471 hours, 12,234 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 485-570
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SEAT TRACK SEGEMENT FROM FS485 TO FS570 IS CORRODED BEYOND ALLOWABLE LIMITS.  FABRICATED NEW SEAT TRACK IAW REO 670-53-00-343.  REMOVED SEAT TRACK AT STA485-570 RIGHT IAW AMM 53-00-49-000-801, CONFIG A07.  INSTALLED SEAT TRACK SEGMENT FROM RT SIDE FS 485 TO FS 570 IAW AMM 53-00-49-400-801, CONFIG A07.  COMPLIED WITH EC/TC REO 670-53-00-343 AND GREO 670-53-00-343, REV G AS WRITTEN.  THIS REPAIR IS CLASSIFIED AS A MAJOR ALTERATION IAW SOP 5702.
